You are logged in as an event manager. This page is cached for performance until Mon, 06 Dec 2021 15:49:23 GMT. Preview latest contents by clicking Refresh.
Logout
 
 
 
 
 
Breaks
Welcome Desk
Registration Area
Sala B - Terraza
Exhibition Hall
Sala A2
Sala A3.1
Sala A3.2
Sala A3.3
Sala A4
Sala Barria I
Sala Barria II
Sala C1
Sala B3
Sala C3
San Mames Stadium - VIP Area
 
8:30 AM
   
Welcome and Registration Desk
8:30 AM (10 hours)
 
Exhibition Area
8:30 AM (10 hours 30 minutes)
                       
                             
                             
8:45 AM
                             
                             
                             
9:00 AM
           
Lean Researcher with MERLIN
9:00 AM (1 hour 45 minutes)
   
               
               
9:15 AM
               
               
               
9:30 AM
               
               
               
9:45 AM
         
         
         
10:00 AM
         
         
         
10:15 AM
         
         
         
10:30 AM
         
         
         
10:45 AM
Coffee Break
10:45 AM (30 minutes)
                           
                           
                           
11:00 AM
                           
                           
                           
11:15 AM
               
               
               
11:30 AM
               
               
               
11:45 AM
               
               
               
12:00 PM
         
         
         
12:15 PM
         
         
         
12:30 PM
         
         
         
12:45 PM
         
         
         
1:00 PM
Networking Lunch
1:00 PM (1 hour)
                           
                           
                           
1:15 PM
                           
                           
                           
1:30 PM
                           
                           
                           
1:45 PM
                           
                           
                           
2:00 PM
     
ARTEMIS-IA Summer Camp
2:00 PM (2 hours 15 minutes)
         
               
               
2:15 PM
               
               
               
2:30 PM
     
In Search of Sustainable and Resilient Cities
2:30 PM (1 hour 45 minutes)
     
           
           
2:45 PM
           
           
           
3:00 PM
                   
                   
                   
3:15 PM
         
         
         
3:30 PM
           
           
           
3:45 PM
           
           
           
4:00 PM
           
           
           
4:15 PM
Coffee Break
4:15 PM (30 minutes)
                           
                           
                           
4:30 PM
                           
                           
                           
4:45 PM
     
ARTEMIS-IA Summer Camp
4:45 PM (1 hour 30 minutes)
Cities are as smart as their citizens!
4:45 PM (1 hour 45 minutes)
 
AIOTI Working Group VIII on Smart Cities
4:45 PM (1 hour 45 minutes)
   
           
           
5:00 PM
           
           
           
5:15 PM
           
           
           
5:30 PM
           
           
           
5:45 PM
                 
                 
                 
6:00 PM
           
Spreading the Web of Things
6:00 PM (1 hour)
   
               
               
6:15 PM
                 
                 
                 
6:30 PM
                           
                           
                           
6:45 PM
                             
                             
                             
7:00 PM
                                 
                                 
                                 
7:15 PM
                                 
                                 
                                 
7:30 PM
                                 
                                 
                                 
7:45 PM
                                 
                                 
                                 
8:00 PM
                             
                             
                             
8:15 PM
                             
                             
                             
8:30 PM
                             
                             
                             
8:45 PM
                             
                             
                             
9:00 PM
                             
                             
                             
9:15 PM
                             
                             
                             
9:30 PM
                             
                             
                             
9:45 PM
                             
                             
                             
10:00 PM
                                 
                                 
                                 
10:15 PM
                                 
                                 
                                 
10:30 PM